I have no food or drug allergies that I'm aware of. When I take multivitamins- no matter what brand, I start having slight body aches, have very swollen lymph nodes in my neck, and feel fatigued and slightly flu like. A day or two after discontinuing the vitamins, everything is back to normal. I do okay by taking no more than 1 or 2 vitamins each day of the week along with whole food supplements such as fish oil and powdered greens (the whole foods I can take everyday). I take a different vitamin each day for fear of reaction although B-vitamin complexes, C, A, E don't seem to cause a reaction when taken consecutively but I try not to take too much anyway. I haven't tested other vitamins consecutively. What could be going on?
I too have these symptoms with multivitamins. I started taking them 14 years ago and, duh, just figured out the cause. I have had lots of dr visits, blood tests and such to no avail. Had to figure this out on my own. Now to discover why. Glucosamine is even more severe putting me in bed unable to function. One dr suggested maybe a sensitivity to seafood which I guess is used to make some calcium supplements and glucosamine. Blood work is good and I am healthy I just have the achie pain and even nervous system involvment with painful skin to touch and some tremor. No more multivitamins for me!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.